# SDR DALA1133433232

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 57,895 hours, 26,061 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPT FLOORBOARD PNL 131HF HAS BROKEN WASHERS SEVERAL PLACES, AS MARKED.  REMOVED FLOOR PANEL 131HF IAW AMM53-22-14 PB401 FABRICATED FLOOR PANEL ON STAM TRAVELER NR T11/881682 IAW DWG 3D25-37705 MAT A402AB-60X144, BATCH NR 1886727.  INSTALLED FLOOR IAW AMM 53-22-14 PB401.
